Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/3438
Full metadata record
DC FieldValueLanguage
dc.contributor.authorClarke, Robert Johnen
dc.date.issued1995en
dc.identifier.citationAdvances in Applied Mathematics. 16(2):129-131en
dc.identifier.issn0196-8858en
dc.identifier.urihttp://hdl.handle.net/2440/3438-
dc.language.isoenen
dc.publisherAcademic Pressen
dc.titleA short proof of a result of Foata and Zeilbergeren
dc.typeJournal articleen
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.